# SDR CA110609003

- Difficulty date: May 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING AN APPROACH CHECK FLIGHT, THE NR1 ENGINE OIL TEMPERATURE EXCEEDED ITS NORMAL OPERATING RANGE TO A YELLOW ARC CAUTION OF 113C. THE ACFT DID AN UNSCHEDULED LANDING.  MX DETERMINED THE ROOT CAUSE TO BE A FAILED OIL COOLER - AIR OUTLET FLAP ACTUATOR.  THE OIL TEMPERATURE EXCEEDANCE WAS DETERMINED TO BE NEGILIBLE IAW THE AMM.  UNIT REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
